# SDR IPXA2019091846946

- Difficulty date: September 8, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70494
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C FWD CARGO COMPARTMENT WEB (INTERCOSTAL) IS CRACKED AT STA 6-50 UNDER RT O/B ROLLER TRACK. REMOVED AND REPLACED CRACKED FWD CARGO COMPARTMENT WEB (INTERCOSTAL) AT STA 6-50 UNDER RT O/B ROLLER TRACK IAW SRM 51-33-01. (MINOR)
